Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Moscow Mathematical Journal

Volume 15, Issue 4, October–December 2015  pp. 749–766.

Borsuk–Ulam Type Spaces

Authors:  Oleg R. Musin (1) and Alexey Yu. Volovikov (2)
Author institution:(1) IITP RAS, Bolshoy Karetny per. 19, Moscow, 127994, Russia and Department of Mathematics, University of Texas at Brownsville, Brownsville, TX, 78520
(2) Department of Higher Mathematics, MSTU MIREA, Vernadskogo av., 78, Moscow, 119454, Russia


We consider spaces with free involutions that satisfy the Borsuk–Ulam theorems (BUT spaces). There are several equivalent definitions for BUT spaces that can be considered as their properties. Our main technical tool is Yang’s cohomological index.

2010 Math. Subj. Class. 55M20, 57S17.

Keywords: Borsuk–Ulam theorem, Tucker’s lemma, Yang’s index.

Contents   Full-Text PDF